Onlazapine — Scope | Disability forum
Find out how to let us know if you're concerned about another member's safety.

Onlazapine

sammyjoanne
sammyjoanne Member Posts: 12 Listener
I recently started taking olanzapine at drs request. I've noticed I'm very groggy in the morning and I'm putting on a lot of weight quickly. I've gone up a dress size in 2 weeks. Now I'm a small framed girl so it's not noticeable but with it happening so quickly I'm trying to prevent myself getting to big. Any tips would be great.

Comments

  • Ross_Scope
    Ross_Scope Posts: 5,416

    Scope community team

    Hi @sammyjoanne

    Thanks for posting, I hope you are well today. 

    Have you been back to your GP to discuss the side-effects and your concerns about the new medication?
    Online Community Coordinator

    Concerned about another member's safety or wellbeing? Flag your concerns with us.

    Did you receive a helpful reply to your discussion? Fill out our feedback form and let us know about it.
  • sammyjoanne
    sammyjoanne Member Posts: 12 Listener
    Thankyou for your response. My gp doesn't deal with it it's my dr at perinatal and cpn. My cpn just said "we'll you wanted to gain weight" but i wanted to in a controlled way. This is the same lady though who suggested all my problems would be solved if I just "force" myself as she has a shower at 7 everyday. The relevance of that to my circumstances is still something I question. This is the 3rd medication tried for adverse effects so I don't want to be a bother if I can help it. 

Brightness

Complete our feedback form and tell us how we can make the community better.